Equate Pain Relief Aspirin Coated Tablets, 325 mg, 500 Ct

Equate Pain Relief Aspirin Coated Tablets, 325 mg, 500 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Pain Relief Aspirin Coated Tablets, 325mg, 500-Count:Equate Aspirin tablets are a safe pain reliever**Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimenIt may be used as a pain reliever/fever reducer for adults and children 12
...more >>

Ingredients

Active Ingredient (In Each Tablet): Aspirin 325 Mg, Purpose Pain Reliever/Fever Reducer. Inactive Ingredients: Dicalcium Phosphate Dihydrate, Glyceryl Triacetate, Hypromellose, Starch, Talc.

Always refer to the actual package for the most accurate information